# SDR MWEA010191

- Difficulty date: February 26, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 39132142
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEG OF LONGERON BLENDED BEYOND LIMITS, LONGERON 15 RIGHT, STATION 758.  REMOVED, FABRICATED AND INSTALLED SPLICE AND NEW LONGERON.
